MathSciNet Relay Station
MathSciNet bibliographic data
MR961375 (90d:11046) 11E76 (15A72 68Q40)
Dixmier, J.; Lazard, D. Minimum number of fundamental invariants for the binary form of degree $7$. J. Symbolic Comput. 6 (1988), no. 1, 113–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement